# SDR 96ZZZX5240

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33156
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570096
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Part number: 3733700
- Condition: Wrong Part
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIPER PARTS CATALOG HAS NOT YET BEEN UPDATED TO REFLECT AMMETER REPLACEMENT IAW AD 86-17-01.  PARTS SUPPLIERS ARE USING OLD FICHE TO SEND OUT OLD STYLE AMMETERS WHICH DO NOT COMPLY WITH PREVIOUSLY STATED AD.  IN THE EVENT ONE OF THESE OLD STYLE AMMETERS IS INSTALLED, IT COULD CAUSE A POSSIBLE SHORT CIRCUIT AND/OR SMOKE AND FIRE IN THE COCKPIT.  OLD STYLE PART NR 37337-00.
